The Hausdorff dimension of the limit set of a geometrically finite Kleinian group

Pekka Tukia University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331641

Acta Mathematica, 152, (1), 127-140, 1983.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 197 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{pekka1983the,
  title={The Hausdorff dimension of the limit set of a geometrically finite Kleinian group},
  author={Pekka Tukia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301696572350},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={127-140},
  year={1983},
}
Pekka Tukia. The Hausdorff dimension of the limit set of a geometrically finite Kleinian group. 1983. Vol. 152. In Acta Mathematica. pp.127-140. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301696572350.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved